Journal of Advances in Applied Mathematics
On the Local Convergence of Regula-falsi-type Method for Generalized Equations
- Farhana Alam*
Department of Mathematics, University of Rajshahi, Rajshahi-6205, Bangladesh and Department of Computer Science and Engineering, North Bengal International University, Rajshahi, Bangladesh
- M. H. Rashid*
Department of Mathematics, University of Rajshahi, Rajshahi-6205, Bangladesh
- M. A. Alom*
Department of Mathematics, University of Rajshahi, Rajshahi-6205, Bangladesh and Department of Mathematics, Khulna University of Engineering & Technology, Khulna-9203, Bangladesh
 E. Catinas, On some iterative methods for solving nonlinear equations, Rev. Anal. Numér. Théor. Approx., 23 (1994), 17-53.
 M.H. Geoffroy, A. Piétrus, Local convergence of some iterative methods for solving generalized equations, J. Math. Anal. Appl., 290, (2004), 497-505.
 C. Jean-Alexis, A. Pietrus, On the convergence of some methods for variational inclusions, Rev. R. Acad. Cien. serie A. Mat., 102(2), (2008), 355-361.
 M.H. Rashid, J.H. Wang and C. Li, Convergence Analysis of a method for variational inclusions, Applicable Analysis, 91(10), (2012), 1943-1956.
 A.L. Dontchev and R.T. Rockafellar, Regularity and conditioning of solution mappings in variational analysis, Set-valued Anal., 12(1), (2004), 79-109.
 M.C. Ferris and J.S. Pang, Engineering and economic applications of complimentarity problems, SIAM Rev., 39, (1997), 669-713.
 J.S. He, J.H. Wang and C. Li, Newton’s method for undetermined systems of equations under the modified -condition, Numer. Funct. Anal. Optim., 28, (2007), 663-679.
 M.H. Rashid, On the convergence of extended Newton-type method for solving variational inclusions, Journal of Cogent Mathematics, 1(1), (2014), 1-19.
 M.H. Rashid, A. Sardar, Convergence of the Newton-type method for generalized equations, GANIT J. Bangladesh Math. Soc., 35 (2015), 27–40.
 M.H. Rashid, Convergence analysis of gauss-type proximal point method for variational inequalities, Open Science Journal of Mathematics and Application, 2(1), (2014), 5-14.
 M.H. Rashid, S.H. Yu, C. Li, & S.Y. Wu, Convergence analysis of the Gauss-Newton-type method for Lipschitz-like mappings, J. Optim. Theory Appl., 158(1), (2013), 216-233.
 M.H. Geoffroy, S. Hilout and A. Pietrus, Acceleration of convergence in Dontchev’s iterative methods for solving variational inclusions, Serdica Math. J., 2003, 45-54.
 A.L. Dontchev, Local convergence of the Newton method for generalized equation, C. R. A. S Paris Ser.I, 322, (1996), 327-331.
 A.L. Dontchev, Uniform convergence of the Newton method for Aubin continuous maps, Serdica Math. J., 22, (1996), 385-398.
 C. Li and K.F. Ng, Majorizing functions and convergence of the Gauss-Newton method for convex composite optimization, SIAM J. Optim., 18, (2007), 613-642.
 J.P. Aubin and H. Frankowska, Set-valued analysis, Birkh?user, Boston, 1990.
 A.L. Dontchev and W.W. Hager, An inverse mapping theorem for set-valued maps, Proc. Amer. Math. Soc., 121, (1994), 481-498.
 M. Shub, S. Smale, Complexity of Bezout’s Theorem 1: geometric aspects, J. Amer. Math. Soc., 6(1993), 459–501.
 J. C. Yakoubsohn, Finding zeros of analytic functions: -theory for secant type method, J. Complexity, 15 (1999), 239–281.